HELP!!! I had been taking 300 mg of Seroquel for 2 years and other than the weight gain, it worked great. However because of the expense of it, i had to stop cold turkey and starting taking 450mg of Lithium. My head is killing me! I can't sleep! My head started feeling just big and disoriented, but now it just hurts from the back of my neck to my eyes. Is this withdraws from Seroquel or side effects of Lithium. This is terrible!
tyloray - ya gotta call your doctor. This ain't nothing to fool around with, but it sounds like withdrawal from seroquel and it can be dangerous. Actually, whether it's the seroquel or lithium, you're having a reaction that needs immediate attention. Just my opinion -- you should not have stopped abruptly. I missed a dose of seroquel and lithium due to a snowstorm and i, ahem, fed the fish for half a day. I'm a wimp. Seroquel is an atypical anti-psychotic, and lithium is a mood stabilizer. Two different types of drugs, not that it makes any difference on the planet, but you may have different side effects on the lithium...once you get through the withdrawal from seroquel, if that's what you're experiencing. I've had headaches like you have and, yeesh.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.